Ultherapy to tighten the skin after Sculptra
Complications can occur with any procedure. I have continued to see very positive results with Sculptra. That being said, I would consider a tissue tightening procedure such as Ulthera for the one side.
Reputable does not equate to an expert on all products. Sculptra is an excellent tool in the hands of a skilled, experienced physician. the way the product is reconstituted, the method and area in which it is injected and the regimen the patient is expected to follow (massage) all effect the outcome. By 2 years, it is an unexpected effect of this product. It is important to see your treating physician to resolve this issue. They may find it is completely unrelated to the Sculptra treatment.
Swelling From Sculptra
I have injected sculptra for 10 years now, 1000s of vials for both HIV and cosmetic patients and never seen this issue. I suggest you see the physician who injected you and get a formal evaluation. It maybe that something else is causing this issue. Scuptra doesn't last this many years, the production of collagen is complete after a 6-12 month time period and you see the final result of that initial "vial." It is likely something else was injected or the swelling is related to something else completely. Best, Dr. Emer.
I had Sculptra done at age 29. It is now 2 years post and it swells and sags on one side. I used a reputable plastic surgeon.
You have posted this issue many times. Best to seek in person evaluations as to direct incision/excision vs lifting by some techniques. As mini FaceLift or Silhouette Lift...
Sounds like something else is going on
I've never heard of this happening with Sculptra. I have seen terrific results when used as part of my non-surgical facelifts. Also, after 2 years, any results from your Sculptra would be gone. It sounds as if something else is going on. I would suggest that you either contact another board certified plastic surgeon or cosmetic dermatologist in your area to discuss. So sorry that you are experiencing this. Best, Dr. Nazarian